# SDR REXA2022100402184

- Difficulty date: September 30, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 33,771 hours, 23,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312114
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 23R BETWEEN F.S. 280.00 TO F.S. 333.00.	REMOVED AND REPLACED IAW CRJ 900 SRMS 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01.
